# SDR DALA2017051203846

- Difficulty date: May 1, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 73,519 hours, 17,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1219-1428
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN SEAT TRACK AT RBL 88, BS 1219 - 1428 FOUND WITH CORROSION. REMOVED AND REPLACED THE SEAT TRACK.
